Research ArticleMATHEMATICS

Macroscopic models for networks of coupled biological oscillators

See allHide authors and affiliations

Science Advances  03 Aug 2018:
Vol. 4, no. 8, e1701047
DOI: 10.1126/sciadv.1701047

Article Information

vol. 4 no. 8

Online ISSN: 
History: 
  • Received for publication April 4, 2017
  • Accepted for publication June 20, 2018
  • .

Author Information

  1. Kevin M. Hannay1,*,
  2. Daniel B. Forger2,3 and
  3. Victoria Booth2,4
  1. 1Department of Mathematics, Schreiner University, Kerrville, TX 78028, USA.
  2. 2Department of Mathematics, University of Michigan, Ann Arbor, MI 48109, USA.
  3. 3Department of Computational Medicine and Bioinformatics, University of Michigan, Ann Arbor, MI 48109, USA.
  4. 4Department of Anesthesiology, University of Michigan, Ann Arbor, MI 48109, USA.
  1. *Corresponding author. Email: khannay{at}schreiner.edu

Altmetric

Article usage

Article usage: July 2018 to October 2019

AbstractFullPdf
Jul 2018011
Aug 201863396805
Sep 20183366155
Oct 2018219785
Nov 2018414164
Dec 2018182044
Jan 20195116951
Feb 201911117964
Mar 20193117966
Apr 20191988339
May 2019475742
Jun 2019756351
Jul 201998548
Aug 201977749
Sep 201978427
Oct 201932418

Navigate This Article